IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The inevitability of mortality
Ohman, M.D.; Wood, S.N. (1995). The inevitability of mortality. ICES J. Mar. Sci./J. Cons. int. Explor. Mer 52(3-4): 517-522
In: ICES Journal of Marine Science. Academic Press: London. ISSN 1054-3139, more
Peer reviewed article  

Available in  Authors 


Authors  Top 
  • Ohman, M.D.
  • Wood, S.N.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors